Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had blocked nose. Took Cortimax and feels better. Will it reoccur?

Hello sir, I am devendra, I have nose allergy for last 2 months, my both nose gets block all the day, not able to breath properly ( but I don;t have asthama ), I went to ENT doctoter and they suggested that cortimax 30 mg for 7 days, after this treatment , I am better but I am afraid that this has the steriods and after some time, my allergy can come again, so please need your suggestion.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your medical query.

I have gone through your clinical history regarding allergic nasal obstruction and got relief by tab cortimax 30 mg. As you told that your allergic problem is only from last 2 months. Here I would like to tell you that there is no medicine to cure allergy permanently. Best way to manage allergy is to avoid contact to allergen if known. Since you are in problem for last 2 months only, therefore is it possible to think about any new item which you have just taken in your use in last 2 or 3 months?

If you can't short out any allergen as above ,than you can try skin test for identification of possible allergen and once the allergen is short out than by desensitization of your body with suitable vaccine may be helpful.

Unfortunately if above methods fails than use of anti allergic drugs may be helpful.

With Regards.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor